# SDR FDEA2020063081381

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,578 hours, 32,152 cycles
- System (JASC): 3140 · Central Computers
- Part: Via
- Part number: 4081580904
- Part serial: 090292
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF ROLL AT APPROX 120 KTS ALL DISPLAYS (DV'S) STARTED FLASHING EXCEPT FOR DV NR 1 (CAPTS  ).  TAKEOFF WAS CONTINUED & WE HAD NUMEROUS ALERTS THAT FLASHED (CAC DOOR OPEN, A LIST OF YAW  ALERTS) DURING OUR RETURN TO THE FIELD. THE FLASHING DISPLAYS CONINUED, & DU NR 6 (FOS) WAS  COMPLETELY BLANK.  CONSANTLY GOT INTERMITING "PACK  2 OFF" & "ANTI-SKID NO TEST" ALERTS.  ON BASE TO  FINAL FO SELECTED HIS EIS SOURCE TO AUX & ALL  DISPLAYS CAME BACKON NORMALLY & FLASHING STOPPED.  REPLACED VIA NR 2.
